Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 164, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 6:57 PM EDT for Daviess County, Lawrence County, Martin County, Indiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 6:57 PM EDT (22:57 UTC)
- Expired
- May 25, 2011, 7:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Lawrence County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 93 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:46 PM EDT | FUNNEL CLOUD | Mitchell, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:44 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
386
WUUS53 KIND 252257
SVRIND
INC027-093-101-252345-
/O.NEW.KIND.SV.W.0164.110525T2257Z-110525T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
SOUTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 745 PM EDT
* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF JASPER...OR 18 MILES EAST OF PETERSBURG...AND MOVING
NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOOGOOTEE AROUND 715 PM EDT...
LACY...SHOALS AND ROLAND AROUND 720 PM EDT...
HURON AND INDIAN SPRINGS AROUND 735 PM EDT...
WILLIAMS AROUND 740 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3851 8706 3882 8681 3878 8639 3868 8651
3868 8667 3856 8668 3853 8672 3851 8689
TIME...MOT...LOC 2257Z 221DEG 30KT 3849 8692
WIND...HAIL 60MPH 1.00IN
$$
JAS2 follow-up statements
649
WWUS53 KIND 252331
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
731 PM EDT WED MAY 25 2011
INC027-252341-
/O.CAN.KIND.SV.W.0164.000000T0000Z-110525T2345Z/
DAVIESS-
731 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3866 8669 3865 8679 3869 8686 3882 8681
3878 8639 3868 8651 3868 8667
TIME...MOT...LOC 2331Z 222DEG 32KT 3873 8664
$$
INC093-101-252345-
/O.CON.KIND.SV.W.0164.000000T0000Z-110525T2345Z/
LAWRENCE-MARTIN-
731 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAWRENCE AND CENTRAL MARTIN COUNTIES UNTIL 745 PM EDT...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHEAST OF SHOALS...OR 13 MILES SOUTHWEST OF BEDFORD...MOVING
NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MITCHELL AROUND 740 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3866 8669 3865 8679 3869 8686 3882 8681
3878 8639 3868 8651 3868 8667
TIME...MOT...LOC 2331Z 222DEG 32KT 3873 8664
WIND...HAIL 60MPH 1.00IN
$$
77/TDUD513
WWUS53 KIND 252340
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT WED MAY 25 2011
INC093-101-252350-
/O.EXP.KIND.SV.W.0164.000000T0000Z-110525T2345Z/
LAWRENCE-MARTIN-
740 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAWRENCE AND
CENTRAL MARTIN COUNTIES WILL EXPIRE AT 745 PM EDT/645 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3866 8669 3865 8679 3869 8686 3882 8681
3878 8639 3868 8651 3868 8667
TIME...MOT...LOC 2340Z 222DEG 32KT 3879 8657
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:40 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 25, 4:40 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 440 PM EDT WED MAY 25 2011 .UPDATE... THE MESO UPDATE HAS BEEN UPDATED BELOW... && .MESO UPDATE... NEED TO BE WATCHING TWO CONVECTIVE BOUNDARIES OVER THE NEXT SEVERAL HOURS. FIRST ONE EXTENDS FROM NORTH CENTRAL IND SWWD THRU KHUF AND ALONG I-70 IN IL. THE SECOND FROM JUST NW OF KDAY THRU KEVV TO KMVN IN IL. LATEST RUC MODEL ANALYSIS SHOWS THE LOW LEVEL JET IS AT 50 KT OVER E CENTRAL AR AND EXTENDS NEWD INTO CENTRAL INDIANA UNDERNEATH STRONG UPPER LEVEL DIFFUENCE. WIDESPREAD STRONG/SEVERE STROMS ARE OVER ERN MO AHEAD OF COLD FRONTAL BOUNDARY AND THERE ARE NEW DISCRETE CELLS NOW DEVELOPING ALONG THE I-70 BOUNDARY IN IL AND SHOULD CONTINUE TO TRACK ALONG THE BOUNDARY TOWARDS W CENTRAL IND BETWEEN NOW AND 23Z. GIVEN THAT THE LOW LEVEL JET IS JUXTAPOSITIONED UNDERNEATH THE EXIT REGION OF THE SRN BRANCH OF THE UPPER LEVEL JET...DEEP LAYER IS BECOMEING MORE FAVORABLE FOR SUPERCELLS OVER SRN IND OVER THE NEXT SEVERAL HOURS. GIVEN THAT MLCAPE WILL BE INCREASING BACK TO ABOVE 2000 J/KG AND THAT 0-1KM STORM RELATIVE HELICITY IS 200 M2/S2 ACROSS SRN INDIANA...ROTATING SUPERCELLS/TORNADOES CAN BE EXPECTED OVER THE NEXT SEVERAL HOURS INCREASING IN NUMBER/AREA AFTER 22Z. && .SYNOPSIS... LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK. && .NEAR TERM /TONIGHT/... SEVERE OBVIOUS PROBLEM OVERNIGHT. EVERYTHING...SPC...MODELS...ETC AGREES SYSTEM NOW OVER MISSOURI ON SATELLITE TO BE MOST SIGNIFICANT PLAYER THIS EVENT. THREAT OF EVERYTHING UP TO AND INCLUDING TORNADOES CONTINUING INTO EARLY TONIGHT...THEN FALLING OFF AS MAIN DYNAMICS PUSH EAST. HEAVY RAIN HAS OCCURRED WITH THIS SYSTEM. NEEDS TO BE MENTIONED...BUT CANT FIND A FOCUSING MECHANISM THAT WOULD CALL FOR A FLOOD WATCH. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY IS HIGH. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... MAIN PROBLEM POPS MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST THURSDAY NIGHT. THIS SUPPORTS WETTER MET. FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70 THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY. GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD BLOCK COOLING. FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER MAV FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT. THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG EFFECT ON DEWPOINTS. && .AVIATION.../DISCUSSION FOR 12Z TAFS/... MAINLY VFR CONDITIONS EXPECTED THE FIRST PARTS OF THE TAF PERIOD. BRIEF MVFR/IFR CONDITIONS WILL BE POSSIBLE WITH TSRA THIS AFTERNOON AND EVENING. MVFR CEILINGS ARE EXPECTED TO RETURN EARLY ON THURSDAY MORNING. DEEP LOW PRESSURE OVER THE PLAINS IS EXPECTED TO PUSH TOWARD THE OHIO VALLEY TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE WARM SECTOR THIS AFTERNOON AND EVENING AS MODELS DEPICT A 40 KNT LLJ APPROACHING OVER THE WARM AND MOIST AIR MASS. PRECISE TIMING IS NOT POSSIBLE AT THIS TIME THUS WILL PAINT A WINDOW OF VCTS MAINLY DURING AFTER 20Z THROUGH ABOUT 03Z. LATER ISSUANCES SHOULD HAVE A BETTER HANDLING ON TIMING...BUT FOR NOW THIS APPEARS TO BE THE BEST WINDOW BASED UPON THE RAPID REFRESH...DAYTIME HEATING AND MODEL SUGGESTED LLJ INTERACTION. AS THE LOW REACHES CENTRAL INDIANA OVERNIGHT...EXTENSIVE MVFR CEILINGS ARE EXPECTED TO RETURN. TIME HEIGHTS SHOW EXTENSIVE LOWER LEVEL MOISTURE LINGERING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && MESO UPDATE...DWM SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....JK AVIATION...JP
Hazardous weather outlook, May 25, 2:48 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 PM EDT WED MAY 25 2011 INZ028-029-035-043-044-261900- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...TORNADO WATCH UNTIL 7 PM EDT... .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. FLOODING WILL PERSIST NEAR THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-047>049-056-057-064-065-072-261900- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW- DECATUR-JENNINGS- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT... THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045-046-051>055-060>063-067>071-261900- PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH UNTIL 7 PM EDT... THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, May 25, 6:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
644 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL STINESVILLE 39.30N 86.65W
05/25/2011 M1.75 INCH MONROE IN AMATEUR RADIO
&&
AHOMANNLocal storm report, May 25, 6:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 3 S PARAGON 39.35N 86.56W
05/25/2011 E1.75 INCH MORGAN IN TRAINED SPOTTER
&&
AHOMANNLocal storm report, May 25, 6:47 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
647 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL MUNCIE 40.20N 85.39W
05/25/2011 E1.00 INCH DELAWARE IN TRAINED SPOTTER
&&
AHOMANNLocal storm report, May 25, 6:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
649 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 2 E MARTINSVILLE 39.42N 86.38W
05/25/2011 M1.00 INCH MORGAN IN AMATEUR RADIO
&&
AHOMANNLocal storm report, May 25, 6:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 5 E MARTINSVILLE 39.42N 86.33W
05/25/2011 E1.00 INCH MORGAN IN AMATEUR RADIO
&&
AHOMANNLocal storm report, May 25, 6:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 10 N MORGANTOWN 39.52N 86.26W
05/25/2011 M1.50 INCH MORGAN IN TRAINED SPOTTER
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:35 PM EDT | Special Weather Statement | IND | Delaware | 40 min |
| May 24, 9:55 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 50 min |
| May 24, 10:47 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 43 min |
| May 24, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 30 min |
| May 25, 9:16 AM EDT | Special Weather Statement | IND | Tipton | 44 min |
| May 25, 9:29 AM EDT | Special Weather Statement | IND | Howard, Tipton | 31 min |
| May 25, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 45 min |
| May 25, 10:23 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| May 25, 11:12 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 33 min |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 35 hr |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 15 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 13 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 19 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox, Sullivan | 35 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox, Sullivan | 35 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox | 17 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 12 days |
| May 25, 12:49 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 26 min |
| May 25, 1:14 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 15 min |
| May 25, 1:36 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 39 min |
| May 25, 1:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Vermillion, Warren | 52 min |
| May 25, 1:51 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 54 min |
| May 25, 2:12 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 48 min |
| May 25, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 45 min |
| May 25, 2:15 PM EDT | Tornado Warning | IND | Carroll, Tippecanoe | 15 min |
| May 25, 2:24 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 66 min |
| May 25, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 48 min |
| May 25, 2:27 PM EDT | Tornado Warning | IND | Carroll, Howard | 33 min |
| May 25, 2:29 PM EDT | Tornado Warning | IND | Clinton, Howard, Tipton | 31 min |
| May 25, 2:35 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 40 min |
| May 25, 2:37 PM EDT | Tornado Warning | IND | Carroll, Clinton, Howard | 23 min |
| May 25, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 47 min |
| May 25, 2:59 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 16 min |
| May 25, 3:02 PM EDT | Tornado Warning | IND | Daviess, Knox, Martin | 28 min |
| May 25, 3:10 PM EDT | Tornado Warning | IND | Clinton, Hamilton, Howard, Madison, Tipton | 35 min |
| May 25, 3:14 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings | 46 min |
| May 25, 3:26 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Martin | 3 hr |
| May 25, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe, Owen | 49 min |
| May 25, 3:45 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 6 hr |
| May 25, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 43 min |
| May 25, 3:49 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more | 56 min |
| May 25, 4:25 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Vigo | 50 min |
| May 25, 4:33 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 9 hr |
| May 25, 4:41 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 49 min |
| May 25, 4:43 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion | 6 hr |
| May 25, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 42 min |
| May 25, 5:25 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 20 min |
| May 25, 5:26 PM EDT | Tornado Warning | IND | Decatur, Rush | 19 min |
| May 25, 5:31 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Morgan, Owen, Putnam | 44 min |
| May 25, 5:46 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 44 min |
| May 25, 5:49 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 41 min |
| May 25, 6:03 PM EDT | Tornado Warning | IND | Clay, Greene, Knox, Sullivan | 42 min |
| May 25, 6:04 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Vigo | 41 min |
| May 25, 6:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 25 min |
| May 25, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 38 min |
| May 25, 6:23 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion, Vigo | 52 min |
| May 25, 6:24 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Martin | 3 hr |
| May 25, 6:25 PM EDT | Tornado Warning | IND | Johnson, Monroe, Morgan | 50 min |
| May 25, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 49 min |
| May 25, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 33 min |
| May 25, 6:44 PM EDT | Tornado Warning | IND | Brown, Johnson, Morgan | 46 min |
| May 25, 6:52 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 38 min |
| May 25, 6:59 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam | 31 min |
| May 25, 7:06 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 39 min |
| May 25, 7:07 PM EDT | Tornado Warning | IND | Greene, Hendricks, Monroe, Morgan, Owen | 38 min |
| May 25, 7:11 PM EDT | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 49 min |
| May 25, 7:16 PM EDT | Tornado Warning | IND | Boone, Clay, Hendricks, Montgomery, Parke, Putnam | 29 min |
| May 25, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Howard, Madison, Tipton | 30 min |
| May 25, 7:32 PM EDT | Tornado Warning | IND | Bartholomew, Johnson, Shelby | 43 min |
| May 25, 7:39 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Tippecanoe | 51 min |
| May 25, 7:43 PM EDT | Tornado Warning | IND | Brown, Johnson, Monroe, Morgan | 32 min |
| May 25, 7:49 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 30 min |
| May 25, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Rush | 40 min |
| May 25, 7:54 PM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence | 51 min |
| May 25, 7:57 PM EDT | Tornado Warning | IND | Hancock, Henry, Rush, Shelby | 48 min |
| May 25, 7:59 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Tipton | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.